# SDR GLBA2001158

- Difficulty date: July 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 18,631 hours, 21,925 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 97543
- Condition: Failed
- Stage of operation: DE
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED INFLIGHT, REPLACED BATTERY
